# SDR CA000128008

- Difficulty date: January 25, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 52,994 hours
- Engine: Pwa JT8D9A
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510001601
- Condition: Odor
- Location: Galley
- Part time: 30,923 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH ELECTRICAL SMELL IN AFT GALLEY, ERS AVAILABLE, ONE MINUTE LATER SMOKE DISIPATED, COFFEEMAKER TOO HOT TO TOUCH, CB HAD POPPED. COFFEEMAKER REPLACED. MAINT INDICATED WATER SENSOR AND RELAY REPLACED IN COFFEEMAKER.
